MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542512
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 11/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.(b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old female who underwent breast augmentation revision with a mentor siltex contour profile spectrum, 350cc saline prosthesis experienced left sided deflation post procedure.A physical examination was performed by a physician and deflation was diagnosed.As a result, patient underwent bilateral replacements as follow: left replaced with smpx-270, sn#: (b)(4), and right replaced with smpx-270, and sn#:(b)(4) 0n (b)(6) 2020.
 
Additional Manufacturer Narrative
Suspect device was received on december 15, 2020.Device evaluation completed on december 29 2020: during visual evaluation a tear was observed at the union between shell and patch.Microscopic examination was performed and the cause of the deflation could not be identified.Causes of deflation of saline implants include but are not limited to the following events: crease fold failure, intraoperative or postoperative trauma, excessive stresses or manipulations as may occur during normal, daily routines including customary and purposeful trauma such as that which can occur during vigorous exercise, athletics, etc.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10977086
Report Number1645337-2020-15671
Device Sequence Number702497
Product Code FWM
UDI-Device Identifier00081317002147
UDI-Public00081317002147
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number3542512
Device Catalogue Number3542512
Device Lot Number6802967
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2020
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR